# SDR CA060606005

- Difficulty date: May 12, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gauge
- Part number: 624600718
- Condition: Sticking
- Location: Cylinder Head
- Part time: 31 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CHT WAS REPORTED TO BE STICKING.  THE GAUGE WAS FOUND TO BE NOT INSTALLED PROPERLY, CAUSING THE NEEDLE TO RUB ON THE FACE.  THE GAUGE WAS REINSTALLED, AND NO FURTHER FAULTS WERE FOUND. (TC NR 20060606005)
